# SDR C2XA11SH162

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 27,099 hours, 20,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PAX DOOR FRAME LOWER SECTION HAS CORRODED NUT PLATE HOLES (NEAR DOOR SEAL).  MAINTENANCE PERFORMED REPAIR AT PAX DOOR LOWER NUT PLATE AREAS IAW EC5210-01154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
